Le problème des diviseurs pour des formes binaires de degré 4

R. De La Bretèche, T. Browning, Journal Fur Die Reine Und Angewandte Mathematik (2010) 1–44.


Journal Article | Published
Author
;
Abstract
We study the average order of the divisor function, as it ranges over the values of binary quartic forms that are reducible over ℚ.
Publishing Year
Date Published
2010-09-17
Journal Title
Journal fur die Reine und Angewandte Mathematik
Issue
646
Page
1 - 44
IST-REx-ID

Cite this

De La Bretèche R, Browning T. Le problème des diviseurs pour des formes binaires de degré 4. Journal fur die Reine und Angewandte Mathematik. 2010;(646):1-44. doi:10.1515/CRELLE.2010.064
De La Bretèche, R., & Browning, T. (2010). Le problème des diviseurs pour des formes binaires de degré 4. Journal Fur Die Reine Und Angewandte Mathematik, (646), 1–44. https://doi.org/10.1515/CRELLE.2010.064
De La Bretèche, Régis, and T. Browning. “Le Problème Des Diviseurs Pour Des Formes Binaires de Degré 4.” Journal Fur Die Reine Und Angewandte Mathematik, no. 646 (2010): 1–44. https://doi.org/10.1515/CRELLE.2010.064.
R. De La Bretèche and T. Browning, “Le problème des diviseurs pour des formes binaires de degré 4,” Journal fur die Reine und Angewandte Mathematik, no. 646, pp. 1–44, 2010.
De La Bretèche R, Browning T. 2010. Le problème des diviseurs pour des formes binaires de degré 4. Journal fur die Reine und Angewandte Mathematik. (646), 1–44.
De La Bretèche, Régis, and T. Browning. “Le Problème Des Diviseurs Pour Des Formes Binaires de Degré 4.” Journal Fur Die Reine Und Angewandte Mathematik, no. 646, Walter de Gruyter, 2010, pp. 1–44, doi:10.1515/CRELLE.2010.064.

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar